# SDR REXA2021040800331

- Difficulty date: April 8, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321273
- Condition: Corroded
- Location: Bs 354 Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL27 BEGINNING AT APPROX. FS 354.00 CORRODED IN SEVERAL LOCATIONS. - FABRICATED AND REPLACED SEAT TRACK IAW SRM 51-40-11-001-001-A01 AND AMM 53-00-49-400-801-A17. WVAC EMP #6027
